Citation: Sparks. "Brain on fire: An Experience with DXM & Bupropion (exp61873)". Erowid.org. Dec 12, 2007. erowid.org/exp/61873
Since there isn't much information out there about DXM and Wellbutrin, I had no choice but to test it out myself. So one evening I took 150mg of DXM (10 x 15mg gelcaps), puncturing the capsules before I downed them. About 30-45 minutes after this I thought I felt noticably less inhibited, slowed, with a bit of ataxia, almost like being drunk but clearer in a way. My over-affectionate cat trotted into the room and began to throw herself at me. I found this significantly less annoying than usual. I felt very relaxed but that was the extent of it. Two hours later the experience hadn't changed and seeing as it was late and there was nothing to do I went to sleep.
About an hour after falling asleep I woke up feeling very uneasy. There was a feeling of dread, but it wasn't a panic attack. I noticed that I was extremely dizzy at this point, although moving still felt good. A warm feeling pulsed in my body periodically, concentrated mostly in the back of my head and somewhat in the bottom of my legs. This was not a pleasant feeling at all, my head almost felt like it was on fire. I was sweating a lot also, and shaking. This really worried me, but I tried to lay back and calm myself down, thinking that this was a low dose and it would be over in a few hours. This helped some, along with having some water, and I was able to get a VERY broken sleep, with symptoms gradually declining. I woke up about seven hours after taking the DXM, still dizzy, with dialated pupils and a headache. I don't think I'll be taking any more DXM, at least not while taking bupropion.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.